MAUDE Adverse Event Report: ST PAUL BCI WW1030 PULSE OXIMETER

ST PAUL BCI WW1030 PULSE OXIMETER
Model Number WW1030P1EN
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device is giving inaccurate readings.No patient injury was reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was not performed because it would not be applicable or relevant as the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.The device was returned for evaluation.Visual and functional tests were performed.The device was received in good physical condition.The reported problem was not duplicated.The monitor tested and read accurately within range of simulated values.The customer did not send in their probe so a complete investigation could not be performed.The root cause of the reported problem could not be determined.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.

Brand Name
BCI WW1030 PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15320890
Report Number3012307300-2022-16772
Device Sequence Number5206336
Product Code DQA
UDI-Device Identifier30843418001211
UDI-Public30843418001211
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K083557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWW1030P1EN
Device Catalogue NumberWW1030P1EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown